Jump to content
caminwonder

Recurring tattoo rash and conflicting dermatologist findings

Recommended Posts

Posted (edited)

Hi all. I really just want other people's opinion on this. I had my tattoo done on Jan 29 and I love it so much. However, on Feb 11, a small rash appeared. I had an online consultation with a dermatologist and they said that I have to treat it with fucicort cream and antibiotics because it was oozing yellowish pus. 

Fast forward one week later, it calmed a little but it was still itchy. I talked to the dermatologist again and they told me to continue with the fucicort cream for 10 days (I applied it once a day then put tegaderm with gauze over it). The second photo is what it looked like after 10 days and they told me to just put moisturizer on it (I applied aloe vera). 

3 days later, it started itching again and was turning red and felt raised (sometimes just the circular border, other times the whole thing feels raised). I stopped applying aloe vera and now just drinking cetirizine and cleaning the rash with mild soap and water. 

I talked to another dermatologist about it. They told me it was fungal infection but I was wary because another topical corticosteroid was given (this time for fungi). 

I then consulted my previous dermatologist on my tattoo's current status and they told me my skin is rejecting the ink. 

The third and fourth photo is what it currently looks like

I don't know if both the dermatologist's findings are different things or if they're related in some way but I'm just panicking again. Did anyone experience anything like this? Thanks

IMG_20210213_091604.jpg

IMG_20210308_071336.jpg

IMG_20210314_091438.jpg

IMG_20210314_091805.jpg

Edited by caminwonder

Share this post


Link to post
Share on other sites
9 hours ago, caminwonder said:

I then consulted my previous dermatologist on my tattoo's current status and they told me my skin is rejecting the ink. 

 

Dermatologist 1 - The skin is rejecting the ink and do what? Nothing? It's very rare to have an issue with black ink. If your body is rejecting the ink, why just in that little spot? I don't think they know what they are talking about.

Dermatologist 2 - "I talked to another dermatologist about it. They told me it was fungal infection but I was wary because another topical corticosteroid was given (this time for fungi). " So what did you do? Did you use the cream?

I'd get an appointment with a dermatologist that you can go and see. See if you can find someone with experience treating people with tattoos.

Share this post


Link to post
Share on other sites
49 minutes ago, Hogrider said:

Dermatologist 1 - The skin is rejecting the ink and do what? Nothing? It's very rare to have an issue with black ink. If your body is rejecting the ink, why just in that little spot? I don't think they know what they are talking about.

Dermatologist 2 - "I talked to another dermatologist about it. They told me it was fungal infection but I was wary because another topical corticosteroid was given (this time for fungi). " So what did you do? Did you use the cream?

I'd get an appointment with a dermatologist that you can go and see. See if you can find someone with experience treating people with tattoos.

Dermatologist 1 gave me the fucicort cream.

For dermatologist 2, I haven't bought the antifungal cream yet because I was worried about putting another corticosteroid cream on it again. 

Thank you for the advice! I'll ask around. Sadly, I can't go for a face to face consultation yet in my country because of another imposed lockdown

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.




×
×
  • Create New...